# SDR P5CA2020062530203

- Difficulty date: June 23, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,399 hours, 21,974 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: BH316A
- Part serial: CK87358
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: J, O, S
- Precautionary procedure: H, K, O

## Discrepancy

AFT EXHAUST FAN 2 STATUS MESSAGE.  REMOVED AND REPLACED K886 AFT EXHAUST FAN SHUT OFF RELAY 2 IAW WDM 21-26-16 AND K347 AFT / EQUIP LAV GALLEY VENT FAN 2 RELAY IAW WDM 21-26-11. OPS CHECK GOOD IAW AMM 21-26-01.
